# SDR V0XD2019121830001

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N508GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670391663
- Condition: Cracked
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT F.S 969 LBL 17.63 IS CRACKED. CORRECTIVE ACTION: PERFORMED REPAIR TO DIAPHRAGM IAW BOMBARDIER REO 670-53-82-478 REV. A DATED 2014-11-12, CRJ700 NDTM PART 1 51-20-006, CRJ700 SRM 51-32-06, 51-21-11, 51-25-16.
